Alert archive / North Carolina / Beach Hazards Statements in 2019

Beach Hazards Statement 19, NWS Newport/Morehead City, NC

July 21, 20194 counties in North Carolina

NWS Newport/Morehead City, NC issued this beach hazards statement at Jul 21, 2019, 8:14 PM EDT for 4 counties in North Carolina. It took effect at Jul 22, 2019, 4:00 AM EDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Jul 21, 2019, 8:14 PM EDT (00:14 UTC)
In effect from
Jul 22, 2019, 4:00 AM EDT
Expired
Jul 23, 2019, 8:00 PM EDT
In force
40 hr
Issued by
NWS Newport/Morehead City, NC

Counties Carteret County, NC, Dare County, NC, Hyde County, NC, Onslow County, NC

The radar

The Morehead City radar (KMHX), 61 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2019-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2646 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2019-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2646 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

063 
WHUS42 KMHX 220014
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
814 PM EDT Sun Jul 21 2019

...HIGH RIP CURRENT RISK ON MONDAY BETWEEN SURF CITY AND CAPE 
LOOKOUT...

.The combination of high winds, strong longshore currents, and
rough surf will lead to a high rip current risk at the beaches
between Surf City and Cape Lookout.

NCZ195-199-221215-
/O.EXP.KMHX.BH.S.0018.000000T0000Z-190722T0000Z/
/O.NEW.KMHX.BH.S.0019.190722T1200Z-190723T0000Z/
West Carteret-Coastal Onslow-
814 PM EDT Sun Jul 21 2019

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT MONDAY THROUGH
MONDAY EVENING...

The National Weather Service in Newport/Morehead City has issued
a Beach Hazards Statement, which is in effect from 8 AM EDT
Monday through Monday evening.

* HAZARDS...A high risk of rip currents and a strong longshore 
  current.

* LOCATIONS...West Carteret and Coastal Onslow.

* TIMING AND TIDES...The most likely time for strong rip currents
  to develop will be a couple hours before and after low tide
  which will occur around 6 AM and 6 PM Monday. That being said, 
  strong rip currents can still develop at any time of the day.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Strong longshore currents can sweep swimmers and surfers into rip
currents, piers, jetties and other hazardous areas. In many cases
the longshore current is strong enough to prevent swimmers from
being able to keep their feet on the bottom making it difficult
to return to shore.

&&

$$

NCZ196-221215-
/O.NEW.KMHX.BH.S.0019.190722T1200Z-190723T0000Z/
East Carteret-
814 PM EDT Sun Jul 21 2019

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT MONDAY THROUGH
MONDAY EVENING...

The National Weather Service in Newport/Morehead City has issued
a Beach Hazards Statement, which is in effect from 8 AM EDT
Monday through Monday evening.

* HAZARDS...A high risk of rip currents and a strong longshore 
  current.

* LOCATIONS...East Carteret.

* TIMING AND TIDES...The most likely time for strong rip currents
  to develop will be a couple hours before and after low tide
  which will occur around 6 AM and 6 PM Monday. That being said,
  strong rip currents can still develop at any time of the day.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Strong longshore currents can sweep swimmers and surfers into rip
currents, piers, jetties and other hazardous areas. In many cases
the longshore current is strong enough to prevent swimmers from
being able to keep their feet on the bottom making it difficult
to return to shore.

&&

$$
5 follow-up statements
009 
WHUS42 KMHX 220800
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
400 AM EDT Mon Jul 22 2019

...HIGH RIP CURRENT RISK SURF CITY TO CAPE HATTERAS...

.The combination of high winds, strong longshore currents, and
rough surf will lead to a high rip current risk at the beaches
between Surf City and Cape Hatteras.

NCZ204-205-222000-
/O.EXB.KMHX.BH.S.0019.190722T0800Z-190723T0000Z/
Ocracoke Island-Hatteras Island-
400 AM EDT Mon Jul 22 2019

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING SOUTH OF
CAPE HATTERAS...

The National Weather Service in Newport/Morehead City has issued
a Beach Hazards Statement, which is in effect through this
evening.

* HAZARDS...A high risk of rip currents and a strong longshore 
  current.

* LOCATIONS...Ocracoke Island and Hatteras Island.

* TIMING AND TIDES...The most likely time for strong rip currents
  to develop will be a couple hours before and after low tide
  which will occur around 6 AM and 6 PM. That being said, strong 
  rip currents can still develop at any time of the day.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Strong longshore currents can sweep swimmers and surfers into rip
currents, piers, jetties and other hazardous areas. In many cases
the longshore current is strong enough to prevent swimmers from
being able to keep their feet on the bottom making it difficult to
return to shore.

&&

$$

NCZ195-196-199-222000-
/O.EXT.KMHX.BH.S.0019.190722T0800Z-190723T0000Z/
West Carteret-East Carteret-Coastal Onslow-
400 AM EDT Mon Jul 22 2019

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THIS EVENING...

* HAZARDS...A high risk of rip currents and a strong longshore 
  current.

* LOCATIONS...Coastal Onslow and Carteret.

* TIMING AND TIDES...The most likely time for strong rip currents
  to develop will be a couple hours before and after low tide
  which will occur around 6 AM and 6 PM. That being said, strong 
  rip currents can still develop at any time of the day.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Strong longshore currents can sweep swimmers and surfers into rip
currents, piers, jetties and other hazardous areas. In many cases
the longshore current is strong enough to prevent swimmers from
being able to keep their feet on the bottom making it difficult
to return to shore.

&&

$$
507 
WHUS42 KMHX 221433
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
1033 AM EDT Mon Jul 22 2019

...HIGH RIP CURRENT RISK SURF CITY TO CAPE HATTERAS...

.The combination of high winds, strong longshore currents, and
rough surf will lead to a high rip current risk at the beaches
between Surf City and Cape Hatteras.

NCZ195-196-199-204-205-230000-
/O.CON.KMHX.BH.S.0019.000000T0000Z-190723T0000Z/
West Carteret-East Carteret-Coastal Onslow-Ocracoke Island-
Hatteras Island-
1033 AM EDT Mon Jul 22 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* HAZARDS...A high risk of rip currents and a strong longshore 
  current.

* LOCATIONS...Hatteras Island, Ocracoke Island, Coastal Onslow, 
  West Carteret and East Carteret.

* TIMING AND TIDES...The most likely time for strong rip currents
  to develop will be a couple hours before and after low tide
  which will occur around 6 PM. That being said, strong rip 
  currents can still develop at any time of the day.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Strong longshore currents can sweep swimmers and surfers into rip
currents, piers, jetties and other hazardous areas. In many cases
the longshore current is strong enough to prevent swimmers from
being able to keep their feet on the bottom making it difficult
to return to shore.

&&

$$
480 
WHUS42 KMHX 222351
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
751 PM EDT Mon Jul 22 2019

...HIGH RIP CURRENT RISK SURF CITY TO CAPE HATTERAS...

.The combination of high winds, strong longshore currents, and
rough surf will continue to support a high rip current risk at 
the beaches between Surf City and Cape Hatteras.

NCZ195-196-199-204-205-231200-
/O.EXT.KMHX.BH.S.0019.000000T0000Z-190724T0000Z/
West Carteret-East Carteret-Coastal Onslow-Ocracoke Island-
Hatteras Island-
751 PM EDT Mon Jul 22 2019

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH TUESDAY
EVENING...

* HAZARDS...A high risk of rip currents and a strong longshore 
  current.

* LOCATIONS...Hatteras Island, Ocracoke Island, Coastal Onslow, 
  West Carteret and East Carteret.

* TIMING AND TIDES...The most likely time for strong rip currents
  to develop will be a couple hours before and after low tide
  which will occur around 6 AM and 6 PM. That being said, strong 
  rip currents can still develop at any time of the day.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Strong longshore currents can sweep swimmers and surfers into rip
currents, piers, jetties and other hazardous areas. In many cases
the longshore current is strong enough to prevent swimmers from
being able to keep their feet on the bottom making it difficult
to return to shore.

&&

$$
023 
WHUS42 KMHX 230847
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
447 AM EDT Tue Jul 23 2019

...HIGH RIP CURRENT RISK SURF CITY TO CAPE HATTERAS...

.The combination of strong winds, strong longshore currents, and 
rough surf will continue to support a high rip current risk at the 
beaches from Surf City to Cape Hatteras.

NCZ195-196-199-204-205-240000-
/O.CON.KMHX.BH.S.0019.000000T0000Z-190724T0000Z/
West Carteret-East Carteret-Coastal Onslow-Ocracoke Island-
Hatteras Island-
447 AM EDT Tue Jul 23 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* HAZARDS...A high risk of rip currents and a strong longshore 
  current.

* LOCATIONS...Hatteras Island, Ocracoke Island, Core Banks,
  Shackleford Banks, Bogue Banks, and Coastal Onslow.

* TIMING AND TIDES...The most likely time for strong rip currents
  to develop will be a couple hours before and after low tide
  which will occur around 6 AM and 6 PM. Strong rip currents can 
  still develop at any time of the day.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Strong longshore currents can sweep swimmers and surfers into rip
currents, piers, jetties and other hazardous areas. In many cases
the longshore current is strong enough to prevent swimmers from
being able to keep their feet on the bottom making it difficult
to return to shore.

&&

$$
283 
WHUS42 KMHX 231438
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
1038 AM EDT Tue Jul 23 2019

...HIGH RIP CURRENT RISK SURF CITY TO CAPE HATTERAS...

.The combination of strong winds, strong longshore currents, and
rough surf will continue to support a high rip current risk at
the beaches from Surf City to Cape Hatteras.

NCZ195-196-199-204-205-240000-
/O.CON.KMHX.BH.S.0019.000000T0000Z-190724T0000Z/
West Carteret-East Carteret-Coastal Onslow-Ocracoke Island-
Hatteras Island-
1038 AM EDT Tue Jul 23 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* HAZARDS...A high risk of rip currents and a strong longshore 
  current.

* LOCATIONS...Hatteras Island, Ocracoke Island, Coastal Onslow, 
  West Carteret and East Carteret.

* TIMING AND TIDES...The most likely time for strong rip 
  currents to develop will be a couple hours before and after 
  low tide which will occur around 6 AM and 6 PM. Strong rip 
  currents can still develop at any time of the day.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. When out of the
current, swim back to shore. If tired, float or tread water until
out of the rip current. If unable to escape, face the shore and
call or wave for help.

Strong longshore currents can sweep swimmers and surfers into rip
currents, piers, jetties and other hazardous areas. In many cases
the longshore current is strong enough to prevent swimmers from
being able to keep their feet on the bottom making it difficult
to return to shore.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Jul 21, 6:26 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jul 21, 6:26 PM EDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
626 PM EDT Sun Jul 21 2019

.SYNOPSIS...
Hot and humid conditions continue through Monday as the area
remains between subtropical high pressure offshore and weak
troughing inland. A front will approach the area Tuesday before
crossing early Wednesday, bringing much needed relief from the
heat for the second half of the week.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
As of 615 PM Sun...Fcst looks good with no changes planned.
Radar shows convection well NW of region with no action
developing on sea breeze.

Prev disc...Sultry conditions to continue for one more night as
a southerly flow of hot and humid air will continue across
Eastern Nc through Mon. The sea breeze has been slower to
develop and move inland this afternoon but is now tracking
westward but should not initiate any convection today as upper
ridge and deeper dry air act to suppress convection. Skies will
remain mostly clear. Once again the atmosphere will remain mixed
overnight inhibiting fog formation. Lows will be in the the mid
and upper 70s inland and around 80 along the coast.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
As of 315 PM Sun...The upper ridge will finally begin to break
down Mon, but not before the heat and the humidity, which has
been plaguing the region for the past 9 days continues one last
day. Highs again will be in the mid to upper 90s inland and
upper 80s to lower 90s immediate coast. A more westerly
component to the flow, similar to Sunday, will allow deeper
mixing and thus the potential for dewpoints well inland to mix
down to around 70 degrees late afternoon. Despite this Heat
Index values there will be close enough to 105 degrees to
warrant concern. Further east Heat Index values will be AOA
105. Therefore will go ahead and issue a Heat Advisory area
wide for Mon. Most of the models keep the area dry, but some of
the high resolution models suggest that isolated storms may form
on the sea breeze late so will continue late day slight chance
PoP well inland.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
As of 245 PM Sun...A slow moving and moist cold front will
bring much needed rainfall and relief from the heat wave
beginning Tuesday through Tuesday night. More pleasant temps and
dry high pressure expected mid to late week.

Monday night and Tuesday...The weather pattern will undergo a
significant change as the mid to upper level ridge breaks down
and transition to a trough across the eastern half of the CONUS.
The mid to upper level trough will drive a cold front towards
and through most of E NC by early Wed morning. Deep moisture
convergence ahead of this front looks sufficient enough to
justify the continuation of likely POPs Tuesday afternoon into
Tuesday night. Interior zones look to receive most of
showers/storms Tue afternoon, transitioning to the coast Tue
night. A severe threat continues to be present for Tuesday, as
deep layer shear increases Tuesday afternoon to AOA 30-45 kt,
sfc based CAPE's AOA 2,000 J/KG, and dewpoints in the low to mid
70s. The progression of storms should be fast enough to limit a
big flood threat, but a couple inches of rain are possible in
heavier convective bands. Most locations will be in the mid to
upper 80s for highs Tue. The front will slowly move through
overnight and be offshore around daybreak.

Wednesday...The latest GFS and Canadian models have the cold
front pushing through faster than NAM and Euro model...mostly a
12 hour difference. Went with a blend with the timing the
frontal passage...putting the cold front offshore by Wed
morning. Models continue to show showers lingering along the
coast, but main trend will be drying for Wed with much needed
relief from heat on NE winds bringing drier and cooler
conditions. Highs in the 80s, with lows Wed night in the mid 60s
interior to around 70 coast.

Thursday through Saturday...Longwave troughing present for the
eastern CONUS and will mean near to slightly below climo temps,
as well as dry conditions. The front which had moved far enough
south and off the coast may spur some weak offshore coastal
troughing, though any showers appear like they will remain
offshore, and not enough of a risk to indicate even a small pop
on land at this time. High temps mainly in the 85-90 degree
range with lows in the 60s inland to low 70s coast.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
Short Term /through Monday/...
As of 615 PM Sun...High confidence in VFR conditions prevailing
through the TAF period. Cont SW flow with high pres offshore.
Winds will diminish overnight but shld stay up enough to
preclude fog/st from developing. Looks like region will remain
mainly dry thru Mon with mainly just sct high based CU
developing once again. Will see winds gust 15 to 20 kt Mon
aftn.

Long Term /Monday night through Friday/...
As of 245 PM Sun... A cold front approaching the area Tuesday
will bring widespread showers and storms Tue afternoon through
evening, with tempo restrictions to cigs/vsbys. Back to mainly
VFR by mid week as NE winds and drier conditions expected
vicinity of the TAF sites.

&&

.MARINE...
Short Term /through Tonight/...
As of 615 PM Sun...Winds increasing along cst late this aftn
with very marginal SCA expected next several hrs. Lull in winds
later tonight/early Mon then gusty SW winds again later Mon
ahead of approaching cold front.

Prev disc...SCA's are in effect for the coastal waters and
Pamlico Sound. SW flow is expected through Mon as the surface
pattern remain steady with high pressure offshore and a trough
inland. The gradient will tighten through this evening due to
differential heating, then decrease slightly Mon morning. It
will tighten again late Mon as a cold front approaches from the
west. Thus winds will increase to 15 to 25 kt this evening,
subside to 10-20 kt Mon morning then increase to 20-25 kt late
Mon afternoon ahead of the cold front. Seas build briefly to 4-6
ft central waters this evening and 3-5 ft elsewhere. Seas build
to 4-6 all waters late Mon.

Long Term /Monday night through Friday/...
As of 245 PM Sun...Wind gradient will be tight ahead of the
approaching cold front Monday night and Tuesday. SW flow 20-25
kt with gusts to 30 kt Monday through early Tue with elevated
seas peaking at 5-7 ft Mon night (highest outer central waters).
The SW winds decrease slightly to 15-20 kt late Tue afternoon
with seas 3-6 ft (highest along the central waters). The front
is forecast to move south of the waters by Wed morning, with
winds becoming NE 10-15 knots and seas mostly 2-4 ft Wed
through Thu.

&&

.CLIMATE...
Record High temps for 7/21 (Sunday)

LOCATION       TEMP/YEAR
New Bern       103/1952   (KEWN ASOS)
Cape Hatteras   94/1977   (KHSE ASOS)
Greenville     102/1977   (COOP - Not KPGV AWOS)
Morehead City   98/1987   (COOP - Not KMRH ASOS)
Kinston        101/2011   (COOP - Not KISO AWOS)
Jacksonville   100/1987   (KNCA ASOS)

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ195-
     199.
     Heat Advisory until 8 PM EDT this evening for NCZ090>092-094-
     193>196-198-199-204-205.
     Heat Advisory from 11 AM to 8 PM EDT Monday for NCZ029-044>047-
     079>081-090>092-094-193>196-198-199-203>205.
     Excessive Heat Warning until 8 PM EDT this evening for NCZ029-
     044>047-079>081-203.
MARINE...Small Craft Advisory until 4 PM EDT Tuesday for AMZ135.
     Small Craft Advisory until 11 AM EDT Tuesday for AMZ150.
     Small Craft Advisory until 10 PM EDT Tuesday for AMZ152-154.
     Small Craft Advisory until 1 PM EDT Tuesday for AMZ156.
     Small Craft Advisory from 4 PM Monday to 5 AM EDT Tuesday for
     AMZ158.

&&

SYNOPSIS...MHX
NEAR TERM...RF/JME
SHORT TERM...JME
LONG TERM...TL/BM
AVIATION...RF/BM
MARINE...RF/JME/TL/BM
CLIMATE...MHX
Hazardous weather outlook, Jul 21, 8:08 PM EDT, 6 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
808 PM EDT Sun Jul 21 2019

NCZ029-044>047-079>081-090>092-094-193-194-198-203-230015-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-Inland Onslow-Northern Outer Banks-
808 PM EDT Sun Jul 21 2019

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Dangerous heat index values between 105 and 110 degrees are expected
again Monday afternoon.

A strong cold front will bring a threat for strong to severe
thunderstorms Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ204-205-230015-
Ocracoke Island-Hatteras Island-
808 PM EDT Sun Jul 21 2019

...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT MONDAY THROUGH
MONDAY EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.
   Heat Advisory.

Dangerous heat index values between 105 and 110 degrees are expected
again Monday afternoon.

A strong cold front will bring a threat for strong to severe
thunderstorms Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ196-230015-
East Carteret-
808 PM EDT Sun Jul 21 2019

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT MONDAY THROUGH
MONDAY EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT MONDAY THROUGH
MONDAY EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Moderate Rip Current Risk.
   Heat Advisory.

Dangerous heat index values between 105 and 110 degrees are expected
again Monday afternoon.

A strong cold front will bring a threat for strong to severe
thunderstorms Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-199-230015-
West Carteret-Coastal Onslow-
808 PM EDT Sun Jul 21 2019

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT MONDAY THROUGH
MONDAY EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Heat Advisory.

Dangerous heat index values between 105 and 110 degrees are expected
again Monday afternoon.

A strong cold front will bring a threat for strong to severe
thunderstorms Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 3:11 AM EDTSmall Craft AdvisoryMHX46 hr
Jul 22, 6:28 PM EDTSpecial Weather StatementMHXMartin32 min

Nearby

Beach Hazards Statements in North Carolina, 2019Every beach hazards statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.